You can count me in the atenolol fan club also. I've been on so many combinations of the usual preventives, amitryptyline, nortriptyline, topirimate, etc. Then my PCP put me on a low dose of atenolol to help regulate my heart rate (speeds up too quickly with aerobic activity.)
The impact on migraines was immediate, frequency was cut in half. And it has stayed that way for over a year now. The only side effect I have is dizziness when standing up, because my blood pressure wasn't high so now it's a little low.
I've read/followed your posts on this and other boards, including your own, and know you're one of the good people here on WebMD. Dealing with your particular type of pain must be awful. I hope you find answers soon.
I hope you don't mind me cutting in, but I've been following this for awhile and praying for you. Then this showed up in the news, is this similar to what was part of your initial trouble, maybe not the eyes, but the syndrome? It sounds just awful and I'm so sorry for everything you've been through.